Additional Metadata
Keywords Hazard rates, Tail asymptotics
Persistent URL dx.doi.org/10.1016/j.spl.2017.02.006
Journal Statistics and Probability Letters
Project Rare events: Asymptotics, Algorithms, Applications
Grant This work was funded by the The Netherlands Organisation for Scientific Research (NWO); grant id nwo/639.033.413 - Rare events: Asymptotics, Algorithms, Applications
Citation
Arts, J.J, van Houtum, G.J.J.A.N, & Zwart, A.P. (2017). The asymptotic hazard rate of sums of discrete random variables. Statistics and Probability Letters, 125, 171–173. doi:10.1016/j.spl.2017.02.006